# SDR MASA2016051812683

- Difficulty date: April 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 461 hours, 269 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD PAX DOOR SLIDE DEPLOYED.  REPLACED PASSENGER DOOR SLIDE ASSY.
